# SDR AUS20020328

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C404
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Worn
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL AILERON SYSTEM CABLES AND FLAP CABLES (4OFF) HAD BROKEN STRANDS OR WERE WORN EXCESSIVELY.
